# SDR CALA2018031900938

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 107,328 hours, 16,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31216
- Condition: Scratched
- Location: Bs 1582-1625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO BODY SKIN FOUND SCRATCHED AT BS 1582 - 1625, STRINGER 2R.   BODY SKIN SCRATCH AT RH STA 1582-1625 S2R REPAIRED PER ECRA 5330 -06344 RII INSPECTION APPROVED
